Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014 (2014), Article ID 245350, 8 pages
http://dx.doi.org/10.1155/2014/245350
Research Article

Mixed Boundary Value Problem on Hypersurfaces

A. Razmadze Mathematical Institute, Tbilisi State University, Tamarashvili Street 6, 0177 Tbilisi, Georgia

Received 22 February 2014; Revised 31 May 2014; Accepted 2 June 2014; Published 17 August 2014

Academic Editor: Ioannis G. Stratis

Copyright © 2014 R. DuDuchava et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. DuDuchava, M. Tsaava, and T. Tsutsunava, “Mixed Boundary Value Problem on Hypersurfaces,” International Journal of Differential Equations, vol. 2014, Article ID 245350, 8 pages, 2014. doi:10.1155/2014/245350